# SDR AALA20000609

- Difficulty date: April 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- System (JASC): 2120 · Air Distribution System
- Part: Cap
- Condition: Loose
- Location: Pack System
- Component: Air Conditioning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0878 - EN ROUTE, SJC/ORD SHORTLY AFTER TAKEOFF, A BURNING ODOR WAS NOTICED THROUGHOUT CABIN.  FLIGHT ATTENDANTS THEN REPORTED VERY LITTLE AIR FLOW COMING THROUGH AIR VENTS AND GASPERS FOR  DURATION OF FLIGHT.  LANDED ORD WITHOUT INCIDENT.  INSPECTED LEFT AND RIGHT PACK SYSTEMS WITH BOTH ENGINES AT ALL POWER SETTINGS.  FLOW CHECKED NORMAL, NO FOUL ODOR NOTICED.  RE-ATTACHED BLOWN DUCT CAP IN OVER HEAD SUPPLY DUCT.  REPLACED LEFT RECALCULATION AIR FILTER, SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
